# SDR DL72S982129

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O/B ACTUATOR SUPPORT BRACKETS ON THE NR 2 AND NR 7 SLATS WERE FOUND WITH TYPICAL CRACKS IN THE WEB AND DOUBLER ASSY.  THE I/B AND O/B ACTUATOR SUPPORT BRACKETS WERE REPAIRED/ MODIFIED PER THE REQUIREMENTS OF BAC S/B 727-57-0130, REV 2.  THE REPAIRS WERE DOCUMENTED PER ER/A 365851-14AD.
